MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO TKA DISTAL FEMUR PUNCH - 45MM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO TKA DISTAL FEMUR PUNCH - 45MM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB00061
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Our reference number: case-(b)(4).
 
Event or Problem Description
It was reported that during cori tka procedure, the surgeon realized there was some play with the punch tool.He was anterior 1.5 mm after carefully seating and malleting the punch tool in the femoral lugs, which were prepared with a 5mm bur.The case was set for legion ps.The bone was hard.He moved the distal cutting block posterior to correct this, as confirmed with the plane visualization tool.Delay reported less than 30 minutes.No patient harm or additional complications were reported.
 
Additional Manufacturer Narrative
H3, h6: the navio tka distal femur punch - 45mm, rob00061, used in treatment was not returned for evaluation.A relationship between the reported event and the device could not be established.A log file review was performed.The reported problem was not confirmed.The provided log files did not reveal any further information regarding the reported complaint event.While all products meet required manufacturing specifications prior to release a serial number or lot number is required to link the device to a dhr or nc investigation.A complaint history review for similar reported/confirmed complaints concluded this was an isolated event.Although the reported problem was not confirmed, no reasonable contributing factors could be identified based on the received complaint information and investigation results.An escalation event review was completed.A review of prior escalation actions found no actions applicable to the scope of the reported complaint.The navio surgical system is a surgical tool designed to assist the surgeon; it is not a substitute for the surgeon¿s experience and skill.The surgeon retains all responsibility for the planning and the conduct of the surgery during which the navio surgical system is being used.This failure is an identified failure mode within the risk assessment.It was communicated that the requested medical documentation was not available for inclusion in the medical investigation and the device would not be returning for evaluation.Based on the information provided, the patient impact beyond the reported cutting block intervention could not be determined,as reportedly, there was no patient injury/harm or other complications.No further medical assessment is warranted at this time.Should additional information/documentation become available, the clinical/medical task may be re-opened for further evaluation.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.

Brand Name
NAVIO TKA DISTAL FEMUR PUNCH - 45MM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key11381243
Report Number3010266064-2021-00134
Device Sequence Number4567966
Product Code OLO
UDI-Device Identifier00885556709405
UDI-Public00885556709405
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberROB00061
Device Catalogue NumberROB00061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer05/11/2022
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROB20000/CORI ROBOTICS USA
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown